MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM
Model Number 02-02045
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Codes Discomfort (2330); Electric Shock (2554)
Date of Event 02/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on 05 february 2024 that the patient was showering on (b)(6) 2024 and felt a shock in her entire body.The patient started shaking and they got out of the shower to make sure they were okay.The patient went back into the shower to rinse off.The patient services rep advised the patient to remove the device and return.A replacement device was ordered.Later on, (b)(6) 2024, a patient service supervisor called the patient back and additional information was received.The patient reported that they were transported to the hospital due to the shock.The patient described shock as if she was having a heart attack or seizure.In the emergency room (er) the patient was given pain meds.The patient was discharged from the hospital and was prescribed fentanyl and aspirin.On (b)(6) 2024 the patient was experiencing similar symptoms to what they had experienced on (b)(6) 2024, and they were no longer comfortable wearing the device.

Brand Name
C6 MCOT PPM
Common Device Name
C6 MCOT PPM
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key18820293
Report Number2133409-2024-00011
Device Sequence Number11843456
Product Code DSI
UDI-Device IdentifierB146EP2510
UDI-PublicB146EP2510
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-02045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age38 YR
Patient SexFemale